# SDR CALA2025120311717

- Difficulty date: November 14, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A11129
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWW UPPER VERT PRESSURE WEB CRACKED LBL 47 STA 663.  REMOVED DAMAGED WEB AND INSTALLED NEW VERTICAL PRESSURE WEB AT STA 66 FROM LBL-47 TO LBL-60 REF B737-800 SRM 51-40-02-0G-0 AND DWG 111A1000.
